# SDR RRXA991480

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MAIN CARGO DOOR UPPER JAM SKIN SECTION DAMAGED BETWEEN STA 151 AND STA 177 LT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  FILLERS AND DOUBLERS IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 08-05-99.
